Volume 16, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Rigidity for odd-dimensional souls

Kristopher Tapp

Geometry & Topology 16 (2012) 957–962
Bibliography
1 J Cheeger, D Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. 96 (1972) 413 MR0309010
2 L Guijarro, G Walschap, The metric projection onto the soul, Trans. Amer. Math. Soc. 352 (2000) 55 MR1487617
3 M Strake, G Walschap, $\Sigma$–flat manifolds and Riemannian submersions, Manuscripta Math. 64 (1989) 213 MR998487
4 K Tapp, Conditions for nonnegative curvature on vector bundles and sphere bundles, Duke Math. J. 116 (2003) 77 MR1950480
5 K Tapp, Quasi-positive curvature on homogeneous bundles, J. Differential Geom. 65 (2003) 273 MR2058263
6 B Wilking, Manifolds with positive sectional curvature almost everywhere, Invent. Math. 148 (2002) 117 MR1892845